International Journal of Qualitative Methods

The International Journal of Qualitative Methods is the peer-reviewed interdisciplinary open access journal of the International Institute for Qualitative Methodology (IIQM) at the University of Alberta, Canada.

The journal was established in 2002 as an eclectic and international forum for papers reporting original methodological insights, study design innovations, and funded-project proposals using qualitative or mixed methods research that are useful to the global research community.

IJQM is now published by SAGE on behalf of IIQM. To access the Submission Guidelines and to submit via SAGE please visit: http://www.sagepub.in/journals/Journal202499#tabview=manuscriptSubmission



Vol 14, No 3 (2015)

Table of Contents

Articles

Michelle Louise Redman-MacLaren Australia, Jane Mills Australia
PDF
1-12
Kat Kolar Canada, Farah Ahmad Canada, Linda Chan Canada, Patricia G. Erickson Canada
PDF
13-32
Shan Simmonds South Africa, Cornelia Roux South Africa, Ina ter Avest Netherlands
PDF
33-49